MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404263
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) experienced erosion in the scrotum and the tubing was exposed.A surgical procedure was performed to remove the ipp and replace it with a tactra.No additional patient complications were reported.

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24061438
Report Number2124215-2026-02278
Device Sequence Number21198810
Product Code JCW
UDI-Device Identifier00878953003719
UDI-Public(01)00878953003719(17)230618(10)1000585818
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2023
Device Model Number72404263
Device Catalogue Number72404263
Device Lot Number1000585818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/13/2026
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 100625017.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale